# SDR A6WA202203028118

- Difficulty date: February 28, 2022
- Submitted: March 30, 2022
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- Aircraft time: 42,593 hours, 40,541 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

****SUPPLEMENTAL INFORMATION ***** AFTER DOOR CLOSE AND BEFORE PUSH BACK. LH WING TIP WAS STRUCK BY GROUND SUPPORT TUG  WHILE TOWING BAGGAGE CARTS. TOW BAR WAS ATTACHED TO PLANE AND PUSH BACK TUG.  AIRCRAFT DID NOT SLIDE AFT IMPACT.  ***AIRCRAFT REMOVED FROM SERVICE***  R&R SKIN OB AND RIB IAW SRM 51-42-06, SRM 51-40-11, SRM 51-42-15, SRM  51-23-06 AND SRM 51-25-00. RE-WORKED INBD SKIN IAW REO 601R-57-31-1386
